Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i2-3.150
pages 119-127

On Optimization Problems for Mixed Systems. Part I

D. E. Akbarov
National Technical University "Kiev Polytechnical Institute"
Valeriy S. Melnik
Institute of Applied System Analysis of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev
Vasiliy V. Yasinskiy
National Technical University of Ukraine "Kyiv Polytechnical Institute", Kyiv

SINOPSIS

Optimal control problems of objects described by mixed systems including differential equations as well as integral ones are studied. In the first part, regularity conditions for optimization problems are studied, and examples are presented.


Articles with similar content:

Numerical Solution to Some Inverse Problems for Elliptic Systems Using Pseudoinverse Matrices
Journal of Automation and Information Sciences, Vol.43, 2011, issue 7
Ivan V. Sergienko, Vasiliy S. Deineka
On Mathematical Foundations of Functioning of Computer System of Optimal Control of a Trawler. Part I
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Victor I. Musurivskiy
The Synthesis of A Posteriori Control in the Problem of a Stochastic Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Sergey V. Sokolov
Principles of Designing PDC Algorithms for Intractable Combinatorial Problems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
L. A. Pavlova , A. A. Pavlov
Optimal System Control Described by a Pseudohyperbolic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Ivan V. Sergienko, Vasiliy S. Deineka